# SDR UPS02839264

- Difficulty date: July 31, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 72,748 hours, 27,969 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LOWER RUDDER PANS ARE CRACKED AT 2ND AND 3RD HINGE FROM BOTTOM AT XE 77 AND XE 149.  REMOVED, FABRICATED, AND REPLACED PANS IAW DWG 5656233, AND SRM 51-1-21, 51-3-0.
